Alert archive / Vermont / Special Weather Statements in 2017
Special Weather Statement, NWS Albany, NY
NWS Albany, NY issued this special weather statement at Aug 3, 2017, 4:52 PM EDT for Windham County, Vermont. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 3, 2017, 4:52 PM EDT (20:52 UTC)
- Expired
- Aug 3, 2017, 5:45 PM EDT
- In force
- 53 min
- Issued by
- NWS Albany, NY
County Windham County, VT
The radar
The Albany radar (KENX), 134 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.9 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- -273 J/kg
- Mixed-layer LCL
- 855 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
142
WWUS81 KALY 032052
SPSALY
Special Weather Statement
National Weather Service Albany NY
452 PM EDT THU AUG 3 2017
VTZ014-015-032145-
Eastern Windham-Western Windham-
452 PM EDT THU AUG 3 2017
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WINDHAM COUNTY...
At 452 PM EDT, a strong thunderstorm was located near Newfane, or
near Townshend, moving northeast at 20 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
This storm will be near...
Townshend around 500 PM EDT.
Putney around 515 PM EDT.
Westminster around 530 PM EDT.
Bellows Falls and Westmoreland around 535 PM EDT.
Other locations impacted by this storm include South Newfane, Goose
City, East Dummerston, East Putney, Williamsville, East Dover, Four
Corners, Dummerston Center, Putney Station and Harmonyville.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4311 7244 4308 7244 4305 7247 4300 7244
4300 7246 4297 7247 4296 7252 4295 7253
4292 7252 4290 7253 4288 7255 4286 7256
4281 7278 4295 7290 4314 7245 4314 7244
4312 7243
TIME...MOT...LOC 2052Z 239DEG 19KT 4294 7267
$$
JVMWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Aug 3, 4:51 PM EDT, 1 minute earlier.
Area forecast discussion, Aug 3, 4:51 PM EDT, 1 minute before
Area Forecast Discussion National Weather Service Albany NY 451 PM EDT Thu Aug 3 2017 .SYNOPSIS... Seasonably warm and humid air will be in place ahead of a cold front that is expected to pass through Friday night into Saturday morning. Showers and thunderstorms are in the forecast ahead of the front, especially Friday night and Saturday morning. Behind the front, milder and drier weather can be expected into Sunday. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... As of 400 pm, pulse thunderstorms continue mainly across the higher terrain. Activity has been rather tame thus far. While an isolated stronger storm cannot be ruled out with small hail and gusty winds, expect most of the activity to remain garden- variety for the remainder of the evening as we lose diurnal heating. SPC mesoanalysis indicates the highest SBCAPE of 2000 J/kg across the Adirondacks where midlevel lapse rates are a bit steeper, which corresponds to the most widespread activity this afternoon. Hi- res models still indicate the potential for a few storms to migrate into the valleys late this afternoon into the evening, so have kept chance PoPs in the forecast. Showers and storms should diminish after sunset, but models indicate potential for some activity to linger, especially across our southern counties as upstream showers or storms could work into the area. Models have backed off on this potential somewhat, and forcing appears to be weak, so have capped PoPs at slight/low chance. Moist southerly flow could result in some low stratus developing toward morning again. Pockets of fog are possible as well, especially over higher elevations or sheltered valleys, but a slightly stronger gradient should mitigate fog potential somewhat and did not include it in the grids. A fairly mild night expected with lows mainly in the 60s. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/... Friday into Saturday, a vigorous shortwave trough will cross the Western Great Lakes and become negatively tilted as it passes through the northeastern US. Midlevel winds will increase with the approach of this system, spreading a good kinematic field across a warm and moist airmass. However, severe weather potential looks to be mitigated by timing, as the cold front and best dynamics cross most of the forecast area Friday night at the diurnal minimum. Convective potential is questionable during the day Friday. While instability will build, forecast soundings show potential for a capping inversion for much of the forecast area. Forcing for ascent is also expected to be weak during the daytime hours. The cap may be a little weaker over western portions of our forecast area (i.e., Western Adirondacks and Mohawk Valley), and the wind field will be a bit stronger. Accordingly, this is the area that SPC has outlooked in a slight risk for severe weather. This threat is conditional on the development of thunderstorms, which is not even a sure bet given the nebulous forcing. If storms are able to develop, NAM forecast soundings at KRME show SBCAPE around 2000 J/kg with deep-layer shear increasing to around 30 kt. Storm mode would likely be multicellular or perhaps supercellular given good directional shear. East of the area in the slight risk, prospects for severe weather and even thunderstorms in general appear limited, with only 30 PoPs during the daylight hours Friday. Somewhat breezy with southerly winds gusting to near 15-20 kt at times. Models are in decent agreement on the timing of the frontal passage from around 09-15Z Saturday. Think the majority of the precipitation will be along the front from 06-18Z. As stated above, wind field becomes impressive with H925 winds increasing to 30-40 kt, and deep-layer shear increasing to around 40-45 kt. The problem is that models are indicating little to no instability. There is always concern for a narrow cold frontal rainband to mix some of the stronger winds to the surface, but this is not a climatologically favorable time of year for that to happen. Will refrain from enhanced wording given uncertainty. Otherwise, very mild with strong southerly flow ahead of the front with gusts to 20 kt remaining possible. Locally heavy rainfall is possible, but progressive nature of the system will limit flooding threat. The front will continue crossing the forecast area Saturday morning, resulting in precipitation likely continuing especially for areas east of the Hudson. Some concern for severe weather if the frontal timing is slowed a bit, but at this time it appears that clouds and precip in advance of the front and the early frontal timing precludes mention of severe weather at this time. High pressure builds in in the wake of the front, resulting in a drying trend from west to east during the afternoon. PWATs are progged to drop from around 1.75 inches to around 0.75 behind the front. Finally cooler Saturday night with lows in the 50s and perhaps upper 40s in higher elevations. H850 temps drop to near +7C Saturday afternoon/night, so could even see some lake effect clouds/showers in the lee of Lake Ontario. Dry airmass continues Sunday beneath zonal flow. Still slightly cooler than normal and perhaps a bit breezy. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... High pressure will give way to increasing clouds Sunday night as a low pressure system approaches the area. It should be fairly cool overnight with temperatures in the 50s. Some light rain may develop towards daybreak Monday, mainly south of I=90. The Monday-Tuesday timeframe looks to be a soaker as a low pressure system passes over southern New York and Long Island before lifting up the New England coastline. This would keep our region in the cool/stratiform area of rain associated with the system where 1-1.5 inches of rain is possible through Monday night, with some lingering showers/drizzle on Tuesday as the upper trough passes overhead. Temperatures will be unseasonably cool both days with highs generally in the 60s on Monday and in the 60s/lower 70s on Tuesday. It is quite possible that if it rains the entire day Monday, that highs may remain in the lower/mid 60s, with even some 50s possible across higher elevations. The record low maximum temperature for Monday Aug 7 at KALB is 61 degrees (1976). Tuesday night through Thursday morning should remain dry with high pressure in control. A few spotty showers may still linger across the high terrain Tuesday night with some clearing and sunshine expected on Wednesday. Clouds will begin to increase on Thursday as the flow turns out of the southwest ahead as the next low pressure system. Showers will be possible within this moist, southwest flow Thursday night and Friday. Temperatures will remain below normal, with highs mainly in the 70s, and lows in the 50s to around 60. && .AVIATION /20Z THURSDAY THROUGH TUESDAY/... The forecast area remains in a warm and humid air mass this afternoon into this evening with isolated to scattered showers and thunderstorms possible. A southerly flow of moist air will increase into the region tonight into tomorrow with low pressure passing well south of the region and a cold front slowly approaching from the central Great Lakes Region. VFR conditions prevail mainly early this afternoon with sct-bkn high clouds and few-sct cumulus. Showers and thunderstorms are forming over the higher terrain due to the differential heating between mtns and valleys. Some of the these showers and thunderstorms will drift into the valley locations impacting KGFL/KALB/KPOU btwn 20Z and 01Z/FRI. Some thunderstorms may also pop up near KPSF in the Berkshires btwn 20Z and 00Z/FRI. We have forecasted TEMPO groups with MVFR conditions in the showers/thunderstorms but brief reductions to IFR levels or possible. The showers and thunderstorms should diminish with the loss of the diurnal heating. A weak disturbance in the southerly flow may bring some showers in the region especially south and east of KALB/KPSF, but we have just kept VCSH groups for now. MVFR/IFR patchy fog and low stratus will likely form again at all the sites in the moist low-level flow and with potential wet ground again. We have forecasted IFR conditions at KPOU/KPSF/KGFL. Conditions should gradually improve to high MVFR/VFR levels in the late morning. Winds will be south or southeast at 4-8 kts this afternoon. The winds generally become light and variable or calm tonight. Southerly winds will persist in the late morning into the afternoon at less than 10 kts. Outlook... Friday Night: High Operational Impact. Likely SHRA...TSRA. Saturday: High Operational Impact. Likely SHRA...TSRA. Saturday Night: No Operational Impact. NO SIG WX. Sunday: No Operational Impact. NO SIG WX. Sunday Night: Low Operational Impact. Slight Chance of SHRA. Monday: High Operational Impact. Likely SHRA. Monday Night: Moderate Operational Impact. Likely SHRA. Tuesday: Moderate Operational Impact. Chance of SHRA. && .FIRE WEATHER... Seasonably warm and humid conditions will prevail through remainder of this week. Isolated to scattered thunderstorms are possible Friday afternoon. Otherwise, it will be a bit breezy with southerly winds possibly gusting to around 20-25 mph. RH values will drop into the 55-65 percent range. Widespread showers and thunderstorms, some containing heavy rainfall, are expected Friday night into Saturday morning as a cold front moves east across the region. Dry weather will build in for Saturday afternoon into Sunday. Winds will turn westerly and be a bit gusty to around 20 mph. RH values Sunday will fall into the 40 to 55 percent range as a much drier airmass builds in. Winds will be stronger, and variable in direction in and near any thunderstorms. && .HYDROLOGY... Isolated to scattered thunderstorms are possible Friday afternoon, with limited coverage mitigating heavy rainfall threat. However, widespread showers and thunderstorms, some containing heavy rainfall, are expected Friday night into Saturday morning as a cold front moves east across the region. Localized ponding of water in low lying/poor drainage and urban areas will be possible, but progressive nature of the system will limit the flooding threat. Dry weather will build in for Saturday afternoon and Sunday. For details on specific area rivers and lakes, including observed and forecast river stages and lake elevations, please visit the Advanced Hydrologic Prediction Service /AHPS/ graphs on our website. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...Thompson NEAR TERM...Thompson SHORT TERM...Thompson LONG TERM...KL/JVM AVIATION...Wasula FIRE WEATHER...Thompson HYDROLOGY...BGM/Thompson
Hazardous weather outlook, Aug 3, 12:34 PM EDT, 4 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 1234 PM EDT Thu Aug 3 2017 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-041100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer- Southern Fulton-Montgomery-Northern Saratoga-Northern Warren- Northern Washington-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene- Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster- Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren- Southern Washington-Bennington-Western Windham-Eastern Windham- 1234 PM EDT Thu Aug 3 2017 This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, east central New York, eastern New York and southern Vermont. .DAY ONE...This afternoon and tonight. Isolated to scattered thunderstorms will develop this afternoon into early tonight. There is a marginal risk for severe weather. A few thunderstorms will have the potential to produce gusty winds and hail approaching severe limits, and locally heavy rainfall which could lead to ponding of water in low lying, poor drainage and urban areas. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There is a marginal to slight risk for severe thunderstorms late Friday afternoon through Saturday morning, as a cold front moves across the region. Damaging winds gusts would be the greatest potential hazard from these thunderstorms, along with frequent cloud to ground lightning strikes. In addition, locally heavy rainfall could lead to ponding of water in low lying, poor drainage and urban areas Friday night into Saturday morning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Special weather statement, Aug 3, 2:15 PM EDT, 2 hours 37 minutes before
Special Weather Statement
National Weather Service Albany NY
215 PM EDT THU AUG 3 2017
NYZ033-031845-
Hamilton-
215 PM EDT THU AUG 3 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL HAMILTON COUNTY...
At 214 PM EDT, a strong thunderstorm was located near Forked Lake
Public Campground, or 18 miles northwest of Indian Lake, moving
northeast at 15 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
This storm will be near...
Blue Mountain Lake around 225 PM EDT.
Lake Eaton Campground around 235 PM EDT.
Other locations impacted by this storm include Woods, Eagle Nest,
Long Lake, Little Tupper Lake, Lake Lila and Deerland.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways. Rainfall rates may reach 1 to 2 inches in an hour.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4398 7426 4397 7425 4392 7434 4390 7432
4381 7457 4401 7477 4410 7458 4411 7437
TIME...MOT...LOC 1814Z 238DEG 14KT 4395 7457
TAWSpecial weather statement, Aug 3, 2:23 PM EDT, 2 hours 29 minutes before
Special Weather Statement
National Weather Service Albany NY
223 PM EDT THU AUG 3 2017
VTZ014-015-031900-
Eastern Windham-Western Windham-
223 PM EDT THU AUG 3 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WINDHAM COUNTY...
At 223 PM EDT, a strong thunderstorm was located over West Wardsboro,
or near Stratton, moving northeast at 15 mph.
Winds of around 40 mph and half inch hail are possible with this
storm.
This storm will be near...
Townshend around 250 PM EDT.
Other locations impacted by this storm include Wardsboro Center,
Windham, Goose City, Grafton, Rawsonville, South Windham, East Dover,
East Jamaica, Thompsonburg and Harmonyville.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4292 7286 4308 7299 4312 7293 4311 7287
4316 7287 4324 7274 4322 7269 4323 7265
4304 7250
TIME...MOT...LOC 1823Z 238DEG 14KT 4305 7285
TAWSpecial weather statement, Aug 3, 3:36 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Albany NY
336 PM EDT THU AUG 3 2017
NYZ033-032015-
Hamilton-
336 PM EDT THU AUG 3 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HAMILTON COUNTY...
At 335 PM EDT, a strong thunderstorm was located 9 miles north of
Brown Tract Pond Campground, or 20 miles northeast of Old Forge,
moving northeast at 25 mph.
Winds of around 40 mph and half inch hail are possible with this
storm.
This storm will be near...
Lake Eaton Campground around 405 PM EDT.
Other locations impacted by this storm include Hasbroucks, Nehasane,
Partlow, Robinwood, Woods, Long Lake, Quaker Beach, Little Tupper
Lake, Lake Lila and Sabattis.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4407 7427 4403 7427 4382 7472 4392 7483
4399 7484 4408 7471 4412 7433
TIME...MOT...LOC 1935Z 231DEG 21KT 4395 7472
TAWSpecial weather statement, Aug 3, 4:13 PM EDT, 39 minutes before
Special Weather Statement National Weather Service Albany NY 413 PM EDT THU AUG 3 2017 VTZ013-014-032100- Western Windham-Bennington- 413 PM EDT THU AUG 3 2017 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BENNINGTON AND WEST CENTRAL WINDHAM COUNTIES... At 413 PM EDT, a strong thunderstorm was located near Arlington, moving east at 15 mph. Winds in excess of 40 mph and half inch hail are possible with this storm. This storm will be near... Stratton around 445 PM EDT. West Wardsboro around 455 PM EDT. Other locations impacted by this storm include Wardsboro Center, Stratton Valley, Goose City, Chiselville, Glastenbury, Sunderland, East Arlington, East Dover, East Jamaica and Stratton Mountain. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4300 7319 4317 7312 4310 7266 4290 7272 TIME...MOT...LOC 2013Z 288DEG 14KT 4307 7306 TAW
Special weather statement, Aug 3, 4:23 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Albany NY
423 PM EDT THU AUG 3 2017
NYZ032-033-032115-
Northern Herkimer-Hamilton-
423 PM EDT THU AUG 3 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HAMILTON AND
NORTHEASTERN HERKIMER COUNTIES...
At 422 PM EDT, a strong thunderstorm was located 7 miles northeast of
Big Moose, or 15 miles northeast of Old Forge, moving northeast at 20
mph.
Winds of around 40 mph and half inch hail are possible with this
storm.
This storm will be near...
Forked Lake Public Campground around 505 PM EDT.
Lake Eaton Campground around 515 PM EDT.
Other locations impacted by this storm include Hasbroucks, Nehasane,
Russian Lake, Little Rapids, Beaver River, Quaker Beach, Deerland,
Partlow, Keepawa and Woods.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4390 7435 4378 7484 4394 7495 4409 7461
4410 7449
TIME...MOT...LOC 2022Z 244DEG 16KT 4390 7481
TAWSpecial weather statement, Aug 3, 4:52 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Albany NY
452 PM EDT THU AUG 3 2017
VTZ014-015-032145-
Eastern Windham-Western Windham-
452 PM EDT THU AUG 3 2017
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WINDHAM COUNTY...
At 452 PM EDT, a strong thunderstorm was located near Newfane, or
near Townshend, moving northeast at 20 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
This storm will be near...
Townshend around 500 PM EDT.
Putney around 515 PM EDT.
Westminster around 530 PM EDT.
Bellows Falls and Westmoreland around 535 PM EDT.
Other locations impacted by this storm include South Newfane, Goose
City, East Dummerston, East Putney, Williamsville, East Dover, Four
Corners, Dummerston Center, Putney Station and Harmonyville.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4311 7244 4308 7244 4305 7247 4300 7244
4300 7246 4297 7247 4296 7252 4295 7253
4292 7252 4290 7253 4288 7255 4286 7256
4281 7278 4295 7290 4314 7245 4314 7244
4312 7243
TIME...MOT...LOC 2052Z 239DEG 19KT 4294 7267
JVMThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 12:43 PM EDT | Special Weather Statement | ALY | Hamilton | 47 min |
| Aug 3, 1:19 PM EDT | Special Weather Statement | ALY | Hamilton | 41 min |
| Aug 3, 2:05 PM EDT | Special Weather Statement | ALY | Hamilton | 40 min |
| Aug 3, 2:15 PM EDT | Special Weather Statement | ALY | Hamilton | 30 min |
| Aug 3, 2:46 PM EDT | Areal Flood Advisory | ALY | Hamilton | 119 min |
| Aug 3, 3:09 PM EDT | Areal Flood Advisory | ALY | Hamilton | 2 hr |
| Aug 3, 3:36 PM EDT | Special Weather Statement | ALY | Hamilton | 39 min |
| Aug 3, 4:23 PM EDT | Special Weather Statement | ALY | Hamilton | 52 min |
| Aug 3, 7:58 PM EDT | Special Weather Statement | ALY | Montgomery | 47 min |
| Aug 3, 1:23 PM EDT | Special Weather Statement | ALY | Windham | 37 min |
| Aug 3, 2:23 PM EDT | Special Weather Statement | ALY | Windham | 37 min |
| Aug 3, 4:13 PM EDT | Special Weather Statement | ALY | Bennington, Windham | 47 min |
| Aug 3, 5:23 PM EDT | Areal Flood Advisory | ALY | Windham | 3 hr |
| Aug 3, 5:47 PM EDT | Special Weather Statement | ALY | Windham | 58 min |
| Aug 3, 6:02 PM EDT | Areal Flood Advisory | ALY | Windham | 3 hr |
| Aug 3, 6:31 PM EDT | Areal Flood Advisory | ALY | Bennington | 119 min |
Nearby
Special Weather Statements in Vermont, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.